Academic Journals Database
Disseminating quality controlled scientific knowledge

A numerical study of the mathematical model of flow in the petroleum reservoirs

Author(s): P. Reihani Ardabili

Journal: Applied Mathematics and Computational Intelligence
ISSN 2289-1315

Volume: 2;
Issue: 1;
Start page: 67;
Date: 2013;
Original page

Keywords: Petroleum reservoirs | Porous media | Diffusion equation | Adomian decomposition method

This paper concerns with the solution of a nonlinear, degenerate, convection-diffusion problem describing two-phase flow in porous media. A numerical procedure based on decomposition scheme is developed to solve the proposed problem. For illustration purpose, two test problems are considered and their series and exact solutions are compared.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?